Centralizer algebras for an automorphism group of a finite incidence structure

Siemons, Johannes (1988) Centralizer algebras for an automorphism group of a finite incidence structure. Rendiconti del Seminario Matematico e Fisico di Milano, 56 (1). pp. 9-12. ISSN 0370-7377

[img] PDF (centralizer_algebras_for_an_automorphism_group_of_a_finite_incidence_structure_1986.pdf)
Download (221kB)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 18:22
URI: https://ueaeprints.uea.ac.uk/id/eprint/21060
DOI: 10.1007/BF02925129

Actions (login required)

View Item View Item